# SDR 9716822769

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21742
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Cut
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLIGHT AT FL200, CABIN STARTED TO CLIMB.  PERFORMED EMERGENCY DESCENT TO FL100 WITH NO INCIDENT, PERFORMED CABIN PRESSURIZATION CHECK.  FOUND CUT IN AFT CARGO DOOR SEAL.  REPAIRED PER MM 52-00-01, PG 801-8.
